# SDR UIEA2018122082880

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,502 hours, 21,145 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING.  CHECKED WIRING FROM ECU TO MANIFOLD T58 &T59. ALL OK CHECKED WIRES FOR APU AT FIREWALL, RERACKED ECU PER AMM 49-61-05 APU STARTED NORMAL. HOLDS ELECT AND PNEUMATIC LOADS 25% N2 ON ENG MOTORING.
